Ask an expert
Question

08 Jan 2003

Excema
Sorry for the spelling. I was told approx 5 yrs back by my doctor that i had excema. Since then i have been using an ointment called Advantan. I am told my the chemists that i go to that this can be dangerous after use for a long period of time. I have tried herbal goods and actually it got worse. The excema has its moments and is fine, but can change very quickly. Every where i go i make sure that i have this ointment with me.

Can i carry on using this or do i need to see a doctor?
Answer 390 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Tony, if you leave the eczema to o on uncontrolled, it will probably cause more problems than when the Advantan® is used properly. You should try to use as little as possible, but enough to keep it under control. If you abuse it, it may cause thinning of the skin, stretch marks and discolouration of the skin. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.